# SDR USAASB96044

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connectors
- Part number: 7110033
- Condition: Disconnected
- Location: Outflow Vlv
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 770 - ROA - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  OUTFLOW VALVE INDICATED CLOSED IN AUTO, STANDBY, AND MANUAL.  RETURNED TO FIELD.  MAINTENANCE FOUND AC AND DC CANNON PLUGS DISCONNECTED FROM THE OUTFLOW VALVE.  SECURED PLUGS, OPS CHECK NORMAL.
